# SDR DHL2001727603

- Difficulty date: August 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY------- AFT. CARGO COMPARTMENT HALF FRAME STA. 980 P/H HAS CORROSION AT LWR. FLANGES.
